MathSciNet Relay Station
MathSciNet bibliographic data
MR1467467 (99j:54037) 54H05 (22A05 54H15)
Hjorth, Greg; Solecki, Slawomir Vaught's conjecture and the Glimm-Effros property for Polish transformation groups. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2623–2641.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement